# SDR SIMA20140116004

- Difficulty date: January 16, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 26,431 hours, 18,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 2776 FOUND DAMAGE IN RVSM AREA ON RT SIDE.  AIRCRAFT WAS REMOVED FROM SERVICE.  RVSM ADL WORK SHEET AND GEOMECTRIC CONTOUR ANALYSIS APPROVAL SHEET INSTALLED AS REQUIRED. MEL RESTORED.
